# SDR FDEA201109234097

- Difficulty date: September 23, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 38,912 hours, 14,836 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part serial: 000491
- Condition: Misrepaired
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR MISREPAIRED.  REPAIRED IAW SRM 51-40-02 AND SRM 52-10-01, REPAIR 7, FIG 202.   MAJOR REPAIR.
